International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 443-446
On polynomial expansion of multivalent functions
Department of Mathematics, University of College of Wales, Wales, Aberystwyth, UK
Received 24 April 1987
Copyright © 1991 M. M. Elhosh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Coefficient bounds for mean -valent functions, whose expansion in an
ellipse has a Jacobi polynomial series, are given in this paper.